# SDR KCSA061225

- Difficulty date: July 18, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 71,313 hours, 18,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH CLIP CRACKED ON NOSE WHEEL WELL VERTICAL BEAM AFT SIDE AT RT BS 300, WL170.
